MathSciNet Relay Station
MathSciNet bibliographic data
MR1454480 46L05 (19B10 46L35)
Perera, Francesc The structure of positive elements for $C\sp *$-algebras with real rank zero. Internat. J. Math. 8 (1997), no. 3, 383–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement